MathSciNet Relay Station
MathSciNet bibliographic data
MR1205250 49K15 (93B27 93C10)
Bonnard, Bernard; Kupka, Ivan Théorie des singularités de l'application entrée/sortie et optimalité des trajectoires singulières dans le problème du temps minimal. (French) [Theory of the singularities of the input/output mapping and optimality of singular trajectories in the minimal-time problem] Forum Math. 5 (1993), no. 2, 111–159.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement